# SDR FDEA201509112843

- Difficulty date: September 11, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 927 hours, 26,625 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 2940
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 350 WITH ENG & WING ANTI-ICE ON, RECEIVED A  LEVEL 3 AIR MANIFOLD 1 FAIL.  ALERT GONE AT APPROX 15,000'.  USED THROTTLE 1 FOR APPROACH & LANDING & ALERT DID NOT RETURN.  REPLACED LT NR 1 MANIFOLD PRESS SWITCH IAW AMM 36-23-03-4.  NO LEAKS NOTED.
